Volume 4, Issue 4
On Modified Hermite-Fejer Interpolation Omitting Derivatives

Xie-Hua Sun

DOI:

J. Comp. Math., 4 (1986), pp. 341-344.

Published online: 1986-04

Preview Full PDF 127 1470
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-4-341, author = {Xie-Hua Sun}, title = {On Modified Hermite-Fejer Interpolation Omitting Derivatives}, journal = {Journal of Computational Mathematics}, year = {1986}, volume = {4}, number = {4}, pages = {341--344}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9596.html} }
TY - JOUR T1 - On Modified Hermite-Fejer Interpolation Omitting Derivatives AU - Xie-Hua Sun JO - Journal of Computational Mathematics VL - 4 SP - 341 EP - 344 PY - 1986 DA - 1986/04 SN - 4 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9596.html KW - AB -
Xie-Hua Sun. (1970). On Modified Hermite-Fejer Interpolation Omitting Derivatives. Journal of Computational Mathematics. 4 (4). 341-344. doi:
Copy to clipboard
The citation has been copied to your clipboard